Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1986, Volume 177, Pages 177–205 (Mi tm2120)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of the survival probability of critical Bellman–Harris branching processes

A. L. Yakymiv


Full text: PDF file (2631 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1988, 177, 189–217

Bibliographic databases:
UDC: 519.218.24

Citation: A. L. Yakymiv, “Asymptotics of the survival probability of critical Bellman–Harris branching processes”, Probabilistic problems of discrete mathematics, Collection of papers, Trudy Mat. Inst. Steklov., 177, 1986, 177–205; Proc. Steklov Inst. Math., 177 (1988), 189–217

Citation in format AMSBIB
\Bibitem{Yak86}
\by A.~L.~Yakymiv
\paper Asymptotics of the survival probability of critical Bellman--Harris branching processes
\inbook Probabilistic problems of discrete mathematics
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1986
\vol 177
\pages 177--205
\mathnet{http://mi.mathnet.ru/tm2120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=840684}
\zmath{https://zbmath.org/?q=an:0607.60075|0665.60087}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1988
\vol 177
\pages 189--217


Linking options:
  • http://mi.mathnet.ru/eng/tm2120
  • http://mi.mathnet.ru/eng/tm/v177/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. V. Buldygin, O. I. Klesov, J. G. Steinebach, O. A. Tymoshenko, “On the $\varphi$-asymptotic behaviour of solutions of stochastic differential equations”, Theory Stoch. Process., 14(30):1 (2008), 11–29  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:108
    Full text:56

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021